MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 25MM LORDOTIC TITANIUM SHELL; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ZIMMER BIOMET SPINE, INC. 25MM LORDOTIC TITANIUM SHELL; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number FHTGCT0925TTS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that that a flarehawk11 lordotic shell 25 mm fractured in two upon insertion.The shell was removed and a new one was used.There was no patient impact; however, there was an approximate five-minute delay to replace it.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.The device was not returned, and no photos were provided so an evaluation is unable to be performed.This event likely cannot be attributed to manufacturing or design related issues.The complaint is unrefuted for tihawk shell lord 25mm tih11 ster for the failure of fracture.The failure is believed to be attributed to improper sizing of the implant because a review of stm 00018 (f) flarehawk9, tihawk9, and tihawk11 surgical technique manual includes the following direction: "it is advisable that the surgeon not deliberately select an implant that is oversized relative to the disc space.If an implant height larger than appropriate for the disc space is used, increased resistance may be encountered when expanding and locking the implant which could result in failure to lock and/or implant fracture".This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that that a flarehawk11 lordotic shell 25mm fractured in two upon insertion.The shell was removed and a new one was used.There was no patient impact; however, there was an approximate five minute delay to replace it.

Brand Name
25MM LORDOTIC TITANIUM SHELL
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23304171
Report Number3012447612-2025-00324
Device Sequence Number10193468
Product Code MAX
UDI-Device Identifier00840200406642
UDI-Public(01)00840200406642(10)07230006
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K220453
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFHTGCT0925TTS
Device Lot Number07230006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic